# SDR YENA2018092540356

- Difficulty date: September 24, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 68,959 hours, 25,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 008419
- Condition: Failed
- Location: Cabin
- Part time: 45,322 hours, 15,900 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 950, GND-JFK. DURING WEEKLY CHK, FOUND SOME CABIN EMER LIGHTS INOP. PER EPSU TEST AND FOUND EPSU AT 11WL FAULTY. R&R EPSU AT 11WL PER AMM 33-51-38. BITE CHK PASSED.
